Cosmological solutions with nonlinear bulk viscosity

Luis P. Chimento, Alejandro S. Jakubi, Vicenç Méndez, Roy Maartens

    Research output: Contribution to journalArticleResearchpeer-review

    75 Citations (Scopus)

    Abstract

    A recently proposed nonlinear transport equation is used to model bulk viscous cosmologies that may be far from equilibrium, as happens during viscous fluid inflation or during reheating. The asymptotic stability of the de Sitter and Friedmann solutions is investigated. The former is stable for bulk viscosity index q < 1 and the latter for q > 1. New solutions are obtained in the weakly nonlinear regime for q = 1. These solutions are singular and some of them represent a late-time inflationary era.
    Original languageEnglish
    Pages (from-to)3363-3375
    JournalClassical and Quantum Gravity
    Volume14
    DOIs
    Publication statusPublished - 1 Dec 1997

    Fingerprint Dive into the research topics of 'Cosmological solutions with nonlinear bulk viscosity'. Together they form a unique fingerprint.

  • Cite this